×

zbMATH — the first resource for mathematics

A two-cardinal theorem. (English) Zbl 0302.02017

MSC:
03C68 Other classical first-order model theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James E. Baumgartner, Almost-disjoint sets, the dense set problem and the partition calculus, Ann. Math. Logic 9 (1976), no. 4, 401 – 439. · Zbl 0339.04003
[2] C. C. Chang and H. J. Keisler, Theory of models,North-Holland, Amsterdam, 1973. · Zbl 0276.02032
[3] P. Erdős and A. Hajnal, On chromatic number of graphs and set-systems, Acta Math. Acad. Sci. Hungar 17 (1966), 61 – 99. · Zbl 0151.33701
[4] A. Hajnal, Proof of a conjecture of S. Ruziewicz, Fund. Math. 50 (1961/1962), 123 – 128. · Zbl 0100.28003
[5] S. Shelah, Various results in model theory, Notices Amer. Math. Soc. 19 (1972), A-764. Abstract #72T-E103.
[6] Saharon Shelah, On models with power-like orderings, J. Symbolic Logic 37 (1972), 247 – 267. · Zbl 0273.02036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.